# SDR USAABB03232

- Difficulty date: December 28, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND THE R3 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED SOCKET ASSEMBLY FOR EMERGENCY LIGHT AT R3 DOOR.  OPERATIONAL CHECK GOOD.  (M)
